# SDR AALA202008109035

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 73,249 hours, 28,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Green Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSAGE GREEN HYDRAULIC RESEVOIR LOW LEVEL FOLLOWED BY A LOSS OF HYDRAULIC PRESSURE AND QUANTITY. FOUND HYDRAULIC LINE LEAKING AT NR 1 ENG PYLON. REPLACED HYDRAULIC PIPE PER AMM 29-00-00. ACCOMPLISHED RESET OF MANUAL EXTENSION IAW AMM 32-00-00. LEAKED CHECKED NR 1 ENG HYDRAULIC LINE. CHECK GOOD OK FOR SERVICE IAW AMM 29-00-00.
